| Model Number |
S5 COMPONENT GAS BLENDER |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Livanova deutschland received a report of an electronic gas blender (egb) for which an error message was displayed and device could not operate properly.The event occurred during procedure.There was no patient injury.
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11:
livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.